Folgen
alain pajor
alain pajor
Professor Emerite, Paris-Est Marne la Vallée
Bestätigte E-Mail-Adresse bei u-pem.fr - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Isotropic position and inertia ellipsoids and zonoids of the unit ball of a normed n-dimensional space
VD Milman, A Pajor
Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 1987–88, 64-104, 2006
5252006
Uniform uncertainty principle for Bernoulli and subgaussian ensembles
S Mendelson, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 28, 277-289, 2008
3562008
Smallest singular value of random matrices and geometry of random polytopes
AE Litvak, A Pajor, M Rudelson, N Tomczak-Jaegermann
Advances in Mathematics 195 (2), 491-523, 2005
3102005
Reconstruction and subgaussian operators in asymptotic geometric analysis
S Mendelson, A Pajor, N Tomczak-Jaegermann
Geometric and Functional Analysis 17 (4), 1248-1282, 2007
2412007
Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles
R Adamczak, A Litvak, A Pajor, N Tomczak-Jaegermann
Journal of the American Mathematical Society 23 (2), 535-561, 2010
2192010
Subspaces of small codimension of finite-dimensional Banach spaces
A Pajor, N Tomczak-Jaegermann
Proceedings of the American Mathematical Society 97 (4), 637-642, 1986
1981986
On the Blaschke-Santaló inequality
M Meyer, A Pajor
Archiv der Mathematik 55 (1), 82-93, 1990
1621990
The Gelfand widths of ℓp-balls for 0< p≤ 1
S Foucart, A Pajor, H Rauhut, T Ullrich
Journal of Complexity 26 (6), 629-640, 2010
1502010
Restricted isometry property of matrices with independent columns and neighborly polytopes by random sampling
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 34, 61-88, 2011
1482011
Sections of the unit ball of Ipn
M Meyer, A Pajor
Journal of functional analysis 80 (1), 109-123, 1988
1381988
Gelfand numbers of operators with values in a Hilbert space
B Carl, A Pajor
Inventiones mathematicae 94 (3), 479-504, 1988
1351988
The flatness theorem for nonsymmetric convex bodies via the local theory of Banach spaces
W Banaszczyk, AE Litvak, A Pajor, SJ Szarek
Mathematics of operations research 24 (3), 728-750, 1999
1291999
Entropy and asymptotic geometry of non-symmetric convex bodies
VD Milman, A Pajor
Advances in Mathematics 152 (2), 314-335, 2000
1232000
Interactions between compressed sensing random matrices and high dimensional geometry
D Chafaï, O Guédon, G Lecué, A Pajor
Société Mathématique de France, 2012
1152012
Sous espaces ln1 des espaces de Banach
A Pajor
Editions Hermann, 1985
1081985
On the duality problem for entropy numbers of operators
J Bourgain, A Pajor, SJ Szarek, N Tomczak-Jaegermann
Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 1987–88, 50-63, 1989
791989
Sharp bounds on the rate of convergence of the empirical covariance matrix
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus. Mathématique 349 (3-4), 195-200, 2011
772011
John's decomposition in the general case and applications
Y Gordon, AE Litvak, M Meyer, A Pajor
Journal of Differential Geometry 68 (1), 99-119, 2004
732004
On the limiting empirical measure of eigenvalues of the sum of rank one matrices with log-concave distribution
A Pajor, L Pastur
Studia Mathematica 1 (195), 11-29, 2009
702009
Metric entropy of convex hulls in Banach spaces
B Carl, I Kyrezi, A Pajor
Journal of the London Mathematical Society 60 (3), 871-896, 1999
701999
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20